# SDR DL72S010078

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- Aircraft time: 49,316 hours, 32,422 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 591005015
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE B-SYSTEM HYD QTY DECREASED.  FOUND UPPER RUDDER POWER CONTROL UNIT LEAKING.  REPLACED UPPER RUDDER POWER CONTROL UNIT.
